Volume 5 Issue 2 (2011)
Chaos and Complexity Letters


Editors-in-Chief: Franco F. Orsucci and Nicoletta Sala
ISSN: 1556-3995
Journal Frequency: 3 issues per year
Print Format: 7″ x 10″, Softcover, Single column

ISBN: N/A Categories: ,

Table of Contents

A Nonlinear Schrödinger-Like Equation in the Statistical Theory of Formation of Cosmological Bodies
Alexander M. Krot

An Experimental Approach to Study the Logistic Map in I-superior Orbit
Mamta Rani and Saurabh Goel

Linearized Analysis of Complexity on Eigenmodes for Propagating Recovery Model of Active Medium
Victor F. Dailyudenko

News and Ideas

Adaptive Synchronization of Two Different Uncertain Chaotic Systems
Mohammad Pourmahmood

Publish with Nova Science Publishers

We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!